# SDR IPXA2023042893030

- Difficulty date: April 8, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 34,255 hours, 19,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N3241
- Part serial: NA
- Condition: Dented
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* 7 EACH DENTS DUE TO INCORRECTLY SHOT RIVETS R/H SIDE EXTERIOR FUSELAGE STA. 297 ABOVE NLG DOORS AND BELOW LAP JOINT.REPAIR IAW EO B757-5330-86736-A, AND EA 757-5310-27-A3207.
